Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

Suffering with high BP, edema, DVT, has large fluid filled blister on the leg. Remedy?

My mom, age 78, with high blood pressure, edema , developed DVT and was hospitalized for 5 days - heparanized, while also watching renal function - renal function improved back to her normal within the 5 days - she was released from hospital on coumadin. Now has large blister on leg, filled with fluid - due to edema and possibly cellulitis (she was also diagnosed with that while hospitalized, and is on antibiotics for that). Any suggestions on caring for the blister?
Asked On : Thu, 26 Jul 2012
Answers:  1 Views:  233
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
Hi there,
Thanks for writing in.
I am a medical specialist with an additional degree in cardiology. I read your mail with diligence. I would be concerned with healing of this blister so prevent any super infection. Carefully, follow the instructions about its care. Clean the skin around the blister, whatever local application has been advised should be applied with clean washed hands preferably wearing gloves. No non sterile garment or object should come in its contact and no pressure over the its site ought to be avoided. I hope she is not a diabetic but due to associated conditions should receive an equivalent care of local wound.
With Best Wishes.

Dr Anil Grover,
Medical Specialist & Cardiologist
M.B.;B.S, M.D. (Internal Medicine) D.M.(Cardiology)
Answered: Thu, 26 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor